# SDR CA031003001

- Difficulty date: October 3, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bolkms BK117A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 10546641
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION OF THE HYDRAULIC UNIT A CRACK WAS FOUND IN THE SYSTEM 1 VALVE BODY MANIFOLD.  THE CRACK ORIGINATES FROM A BLANKING PLUG AND PROGRESSES OUTWARDS APPROXIMATELY 11 MM.  NO LEAK OF HYDRAULIC FLUID APPARENT.  THIS UNIT WAS RECEIVED FOR INSPECTION FROM A US CUSTOMER.  UNIT TOTAL TIME IS 8935.5 HOURS.  MANIFOLD TIME NOT KNOWN.
